Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 10, NWS Cheyenne, WY

February 9, 2015Albany County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 9, 2015, 2:08 PM MST for Albany County, Laramie County, Platte County, Wyoming. It took effect at Feb 9, 2015, 5:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 2:08 PM MST (21:08 UTC)
In effect from
Feb 9, 2015, 5:00 PM MST
Expired
Feb 10, 2015, 12:46 AM MST
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2669 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WWUS75 KCYS 092108
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
208 PM MST MON FEB 9 2015

...STRONG WINDS LIKELY FOR PORTIONS OF SOUTHEAST WYOMING
TONIGHT... 

.A PERIOD OF STRONG WINDS IS EXPECTED ACROSS THE TYPICAL WIND
PRONE AREAS OF SOUTHEAST WYOMING TONIGHT. WESTERLY WINDS SHOULD
INCREASE BY EARLY THIS EVENING...AND REMAIN STRONG THROUGH EARLY
TUESDAY MORNING BEFORE DIMINISHING. THE STRONGEST WINDS WILL OCCUR
ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND...AND ALONG
INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. STRONG WINDS ARE ALSO
POSSIBLE IN THE ARLINGTON AREA...AFFECTING INTERSTATE 80 BETWEEN
RAWLINS AND LARAMIE. 

WYZ106-101300-
/O.UPG.KCYS.HW.A.0011.150210T0000Z-150210T1200Z/
/O.NEW.KCYS.HW.W.0010.150210T0000Z-150210T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
208 PM MST MON FEB 9 2015

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS ARE EXPECTED TO INCREASE BY EARLY EVENING AND
  BECOME STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY
  MORNING. 

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ116-117-101300-
/O.NEW.KCYS.HW.W.0010.150210T0000Z-150210T1500Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
208 PM MST MON FEB 9 2015

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST
TUESDAY. 

* TIMING...WINDS ARE EXPECTED TO INCREASE THIS EVENING AND BECOME
  STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY MORNING.

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ110-101300-
/O.EXT.KCYS.HW.A.0011.150210T0000Z-150210T1500Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
208 PM MST MON FEB 9 2015

...HIGH WIND WATCH NOW IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH TUESDAY MORNING...

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH TONIGHT. WINDS COULD
  STRENGTHEN OVERNIGHT BEFORE DIMINISHING ON TUESDAY MORNING. 

* WINDS...WEST-TO-SOUTHWEST OF 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAMMER
2 follow-up statements
058 
WWUS75 KCYS 100214
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MST MON FEB 9 2015

...STRONG WINDS LIKELY FOR PORTIONS OF SOUTHEAST WYOMING
TONIGHT...

.A PERIOD OF STRONG WINDS IS EXPECTED FOR CENTRAL AND SOUTHERN
PORTIONS OF THE LARAMIE RANGE AND FOOTHILLS TONIGHT. WESTERLY
WINDS WILL CONTINUE TO STEADILY INCREASE THIS EVENING...AND WILL
REMAIN STRONG THROUGH EARLY TUESDAY MORNING BEFORE DIMINISHING.
THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 25 BETWEEN
CHUGWATER AND WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN LARAMIE
AND CHEYENNE.

WYZ110-100315-
/O.CAN.KCYS.HW.A.0011.000000T0000Z-150210T1500Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
714 PM MST MON FEB 9 2015

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

CONFIDENCE IS INCREASING TOWARD THE LIKELIHOOD THAT WINDS WILL
NOT EXCEEDED HIGH WIND THRESHOLDS TONIGHT IN THE ARLINGTON AREA.
GUSTS LOOK TO BE MORE IN THE 45 TO 50 MPH RANGE WITH PERHAPS
LOCALLY HIGHER GUSTS TO 55 MPH AFTER MIDNIGHT. THEREFORE...WILL
CANCEL THE WATCH.

$$

WYZ106-116-117-100800-
/O.CON.KCYS.HW.W.0010.000000T0000Z-150210T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
714 PM MST MON FEB 9 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* TIMING...WINDS ARE STILL EXPECTED TO INCREASE THIS EVENING AND
  BECOME STRONG OVERNIGHT. THE WINDS WILL DIMINISH ON TUESDAY
  MORNING.

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD 
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND 
  OTHER HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RJM
772 
WWUS75 KCYS 100746
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1246 AM MST TUE FEB 10 2015

WYZ106-116-117-100900-
/O.CAN.KCYS.HW.W.0010.000000T0000Z-150210T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
1246 AM MST TUE FEB 10 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

HIGH WINDS HAVE STRUGGLED TO DEVELOP ACROSS THE SOUTHERN LARAMIE
RANGE AND THE ADJACENT EASTERN PLAINS OF WESTERN LARAMIE COUNTY
AND SOUTHWEST PLATTE COUNTY TONIGHT. THEREFORE...THE HIGH WIND
WARNING HAS BEEN CANCELLED. WEST WINDS MAY STILL GUST TO BETWEEN
35 AND 45 MPH ACROSS THIS AREA THROUGH SUNRISE.

$$

HAHN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 9, 10:37 AM MST, 3 hours 31 minutes earlier.

Area forecast discussion, Feb 9, 10:37 AM MST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 AM MST MON FEB 9 2015

.UPDATE...
ISSUED AT 930 AM MST MON FEB 9 2015

TRANQUIL WEATHER CONDITIONS WILL PREVAIL TODAY WITH SUNNY SKIES
EXPECTED ACROSS MUCH OF THE CWA. WINDS SHOULD INCREASE BY LATE
MORNING INTO EARLY AFTERNOON AS LLVL MIXING TAPS INTO 30-40 KT
FLOW AROUND 5K FEET AGL. MADE MINOR ADJUSTMENTS TO CLOUD TRENDS
OVER THE NEXT FEW HOURS AND DELAYED THE ONSET OF MOUNTAIN PRECIP
UNTIL LATE AFTERNOON WITH THE BEST MOISTURE STILL WELL UPSTREAM
PER THE LATEST WATER VAPOR LOOP. OTHERWISE THE INHERITED FORECAST
IS IN GOOD SHAPE. THE MAIN CHALLENGE FOR THE AFTERNOON PACKAGE IS
THE HIGH WIND POTENTIAL AT ARL/BRX THROUGH TONIGHT. WILL KEEP THE
HIGH WIND WATCH GOING FOR THE TIME BEING.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 330 AM MST MON FEB 9 2015

TRANSITORY RIDGING TODAY WILL BECOME MORE ACTIVE TONIGHT THRU
TUESDAY NIGHT AS SHORTWAVE ENERGY SPLITS WHILE DIVING INTO THE
INTERMOUNTAIN WEST. THE MAIN FORECAST IMPACT OF THE PERIOD WILL BE
THE POTENTIAL FOR A MARGINAL HIGH WIND EVENT ACROSS SE WY WIND
CORRIDOR LATER TONIGHT. BEFORE THEN...IT WILL BE GENERALLY A
MOSTLY SUNNY START TO THE DAY...WITH THE EXCEPTION OF AREAS IN THE
IMMEDIATE LEE OF THE LARAMIE RANGE WHERE A WAVE CLOUD HAS
DEVELOPED EARLY THIS MORNING. GOES-R PROVING GROUND SYNTHETIC IR
IMAGERY SHOWS THAT THIS WAVE CLOUD WILL BE SHORT-LIVED AND SHOULD
DISSIPATE BY MID-MORNING. TRANSITORY RIDGE AXIS WILL PASS OVERHEAD
AROUND NOON TURNING FLOW WESTERLY AHEAD OF THE APPROACHING
SHORTWAVE TROF. AS THIS OCCURS...SFC WINDS WILL RESPOND TURNING
BREEZY FOR AREAS MAINLY ALONG AND WEST OF I25 THIS AFTERNOON. WIND
GUSTS OF 25-40 MPH WILL BE COMMON IN THESE AREAS THIS AFTERNOON.
ALTHOUGH BELOW CRITICAL THRESHOLDS...LLVL GRADIENTS PEAK WITH A
PACIFIC FROPA TONIGHT AND WILL COMBINE WITH HEALTHY H85/H5
SUBSIDENCE. THERE WILL BE MORE THAN ENOUGH SUBSIDENCE TO SFC THE
STRONGER WINDS...THE QUESTION WILL BE WILL THERE BE ENOUGH WIND
WITHIN THE LAYER (IN 00Z DATA PEAKING AROUND 45-48 KNOTS) TO SFC
STRONG ENOUGH WINDS DESPITE LACK OF LLVL GRADIENT. AM JUST NOT
CONFIDENT ENOUGH AT THIS POINT FOR AN UPGRADE...INSTEAD WILL FAVOR
CONTINUING THE HIGH WIND WATCH FOR THE ARLINGTON AND SW PLATTE
COUNTY AREAS. OTHERWISE...MOISTURE ADVECTION ASSOCIATED WITH THE
SPLITTING SHORTWAVE WILL COMBINE WITH FAVORABLE OROGRAPHICS TO
PRODUCE PRECIP IN AND AROUND THE SNOWY AND SIERRA MADRE RANGES
LATER TODAY THROUGH TUESDAY. 00Z MODELS CONTINUED THE DRIER TREND
OF THE 12Z RUN DURING THIS PERIOD...CONFINING BEST CHANCES OVR THE
MOUNTAINS. A FEW SHOWERS MAY REACH I25 TUESDAY NT...BUT EXPECT
LOWER ELEVATIONS TO REMAIN DRY OTHERWISE. THE SNOWY AND SIERRA
MADRE RANGES MAY PICK UP 1-3 INCHES OF SNOW TONIGHT THRU TUESDAY
NT. SPLITTING SHORTWAVE DEPARTS WEDNESDAY GIVING WAY TO DRY
NORTHWEST FLOW. TEMPERATURES WILL COOL FROM THE 50S/60S TODAY TO
THE 40S BY WEDNESDAY. ALTHOUGH TEMPS WILL BE CLOSE TO RECORD
TERRITORY TODAY...EXPECT HIGHS TO FALL A FEW DEGREES SHY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 330 AM MST MON FEB 9 2015

MAINLY DRY WEATHER EXPECTED ACROSS THE CWA THROUGH THE PERIOD. A
COLD FRONT LOOKS TO BACK WESTWARD AGAINST THE MTNS WEDS NIGHT THEN
ERODE BACK EAST ON THURSDAY AS A SURFACE HIGH DROPS INTO THE
NORTHERN PLAINS THEN SLIPS EASTWARD. OVERALL PATTERN OF A WESTERN
CONUS UPPER RIDGE AND A LARGE EASTERN CONUS TROF APPEARS THAT IT
WILL HOLD THROUGH THE UPCOMING WEEKEND KEEPING THE CWA UNDER A
GENERALLY NORTHWESTERLY FLOW ALOFT. THE NEXT SURGE OF COLD AIR
SHOULD PLUNGE SOUTH OUT OF CENTRAL CANADA FRIDAY NIGHT AND INTO
THE CENTER OF THE COUNTRY ON SATURDAY BUT AGAIN JUST A GLANCING
SHOT OF COOLER AIR BACKING WESTWARD OVER THE CWA AGAINST THE MTNS
SATURDAY. TEMPS WILL BE A BIT TRICKY OVER THE PLAINS WITH THESE
SHOTS OF COLDER AIR AS UNCERTAINTY EXISTS AS TO HOW MUCH WILL GET
HOW FAR WEST INTO THE CWA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH TUESDAY MORNING)
ISSUED AT 1040 AM MST MON FEB 9 2015

VFR CONDITIONS EXPECTED THROUGH TONIGHT WITH INTERVALS OF HIGH
CLOUDS PUSHING INTO THE AREA LATER TODAY. SOME GUSTY WINDS AROUND
SOUTHEAST WYOMING...INCLUDING KCYS...KLAR...AND KRWL THIS AFTERNOON
AND TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 330 AM MST MON FEB 9 2015

TEMPERATURE WILL COOL FROM THE 50S/60S TODAY INTO THE 40S BY
WEDNESDAY. ALTHOUGH WINDS WILL TURN BREEZY GUSTING UP TO 40 MPH
TODAY...MINIMUM HUMIDITIES WILL ONLY DROP INTO THE 20S. CONDITIONS
WILL TURN WINDIER ACROSS PORTIONS OF SOUTHEAST WYOMING TONIGHT. COOLER
TEMPERATURES TUESDAY/WEDNESDAY WILL CAUSE THESE HUMIDITIES TO
DRIFT SLOWLY HIGHER. PRECIPITATION CHANCES WILL BE MAINLY CONFINED
TO AREAS IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS LATER TODAY
THROUGH TUESDAY NIGHT. A FEW INCHES OF SNOW WILL BE POSSIBLE
THERE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 5 PM MST THIS AFTERNOON THROUGH LATE
     TONIGHT FOR WYZ106-110.

NE...NONE.
&&

UPDATE...CLH
SHORT TERM...CAH
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...CAH
Hazardous weather outlook, Feb 9, 3:30 AM MST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
330 AM MST MON FEB 9 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-107-108-111>114-
118-119-101100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
330 AM MST MON FEB 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ103-105-106-109-110-115>117-101100-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
330 AM MST MON FEB 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOME GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE IN WIND-PRONE
AREAS AND A HIGH WIND WATCH REMAINS IN EFFECT FOR TONIGHT FOR THE
ARLINGTON AND SOUTHWESTERN PLATTE COUNTY AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 9, 12:07 PM MST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1207 PM MST MON FEB 9 2015

WYZ110-092200-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1207 PM MST MON FEB 9 2015

...GUSTY WINDS LIKELY IN THE ARLINGTON AREA THIS AFTERNOON...

STRONG WINDS WILL OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND
RAWLINS THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 40 MPH
WITH GUSTS TO 55 MPH CAN BE EXPECTED OVER THE NEXT FEW HOURS.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE
LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES
TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE
ADVISED TO DELAY TRAVEL.

HAMMER
Local storm report, Feb 9, 12:58 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1258 PM MST MON FEB 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     NON-TSTM WND GST 15 E SINCLAIR           41.78N 106.83W
02/09/2015  M51 MPH          CARBON             WY   DEPT OF HIGHWAYS

            WINDS HAVE BEEN SUSTAINED BETWEEN 40 AN 43 MPH WITH GUSTS
            OF 50 TO 53 MPH FOR THE LAST HOUR

&&

BCHAPMAN

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.